# SDR SWAA2021022243786

- Difficulty date: January 17, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE PLATE LOCATED BS540 AND BETWEEN LBL24.75 TO RBL24.75 AT PASSENGER CABIN (2EA) / REPLACED FLOOR STRUCTURE (PLATE PANEL) LOCATED BS 540 AND BTW LBL 24.75 TO RBK 24.75 AT PASSENGER CABIN (2EA) IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 143A0060 SHEET 36 REV A
